# SDR AWXA200400577

- Difficulty date: May 26, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 65,706 hours, 52,027 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - EEL - DURING 4-DAY CHECK THE OVERHEAD (CEILING) EMERGENCY EXIT LIGHT AT SEAT ROW 9 WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED CEILING MOUNTED EMERGENCY EXIT LIGHT BATTERY PACK AT BS 617, OPERATIONAL CHECK WAS GOOD.
